# SDR 2005FA0000112

- Difficulty date: January 18, 2005
- Submitted: February 23, 2005
- Operation: General aviation
- Aircraft: N865AF
- Make and model: Grob G 120A
- Aircraft serial: 85005
- Engine: Lyc AEIO540*
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: 103572101
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED STARTER WOULD NOT ENGAGE, AFTER FURTHER INVESTIGATION FOUND IGNITION SWITCH WAS BAD.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME. (K)
